# SDR DXTA2024112501224

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N636QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0182
- Aircraft time: 6,323 hours, 4,164 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Switch
- Part number: M1130
- Condition: Damaged
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PARK BRAKE LOW PRESS AMBER CAS: DURING TAXI TO THE RUNWAY, WE RECEIVED A YELLOW PARK BRAKE LOW PRESS CAS MESSAGE. THIS MESSAGE OCCURRED WITH BOTH ENGINES RUNNING AND DURING MOVEMENT OF THE AIRCRAFT. WE PULLED OFF TO THE SIDE TO DIAGNOSE THE ISSUE. WHEN WE SET THE PARKING BREAK THE WHITE PARK BRAKE ON CAS MESSAGE CAME ON AS PER NORMAL. WE THEN CYCLED THE PARKING BREAK SEVERAL TIMES TO SEE IF IT WAS POSSIBLY A CONTACT SWITCH THAT WAS CAUSING THE ISSUE. THIS OCCURRED SEVERAL TIMES DURING OUR TAXI.  DIRING THE TAXI BACK TO THE RAMP IT AGAIN APPEARED WITH THE PARK BRAKE LOW PRESS, YELLOW CAS MESSAGE AND NO TAKEOFF. THIS APPEARS TO OCCUR WHEN THE BRAKES ARE STARTING TO BE APPLIED TO SLOW THE AIRCRAFT DOWN. AGAIN WE CHECKED, AND THE PARKING BRAKE HANDLE WAS FULLY STOWED. UPON PARKING AT THE RAMP WITH THE AIRCRAFT CHOCKED, WE RELEASE THE PARKING BRAKE AND AGAIN THE BRAKE LOW PRESS CAST MESSAGE REAPPEARED. REMOVED PANEL 153AL AND 154AR TO GAIN ACCESS TO PARKING BRAKE SWITCH. REMOVED !NOP SWITCH AND RETURNED TO NETJETS . SOLDERED NEW SWITCH P /NM-1130 I/A/W CE-680A SPM 20-30-30. INSTALLED NEW SWITCH I/A/W CE-680A AMM 32-44-15. ALL OPS CHECK GOOD. INSTALLED PANELS 153AL AND 154AR 1/A/W CE-680A AMM 6-40-00.
